# SDR HEEA967479

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 6420 · Tail Rotor Head
- Part: Inner Sleeve
- Part number: 105317381
- Condition: Worn Excessively
- Location: T/R Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SLEEVE IS WORN EXCESSIVELY.  (SEAL RIDE AREA WORN)
